# SDR USAA2012073000024

- Difficulty date: July 23, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 63,361 hours, 42,808 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: 65537448
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CRACK ON VERTICAL STABILIZER RIGHT DRAG ANGLE AFT CHANNEL AT FIN STA 52.248.  REPAIRED VERTICAL STABILIZER RIGHT DRAG ANGLE AFT CHANNEL AT FIN STA 52.248 IAW EA 139964.
